# SDR C2XA11RI162

- Difficulty date: October 9, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N14148
- Make and model: Emb EMB-145XR
- Aircraft serial: 145751
- Aircraft time: 23,391 hours, 12,756 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 204509
- Condition: Defective
- Location: Lavatory
- Part time: 1,424 hours, 790 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 4614 STL-EWR.  CREW REPORTED LAV SMOKE WARNING DURING FLIGHT WITH NO SMELL OR SIGN OF FIRE OR SMOKE.  EWR MX REMOVED AND REPLACED LAV SMOKE DETECTOR IAW EMB145XR AMM 26-14-01 AND RAN ENGINES WITH OPERATIONAL CHECKS SUCCESSFUL AND NO SMOKE NOTED.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
